MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. DELTEC GRIPPER MICRO BLUNT CANNULA, NON-CORING SAFETY NEEDLE; NEEDLE, HYPODERMIC, SINGLE LUMEN

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. DELTEC GRIPPER MICRO BLUNT CANNULA, NON-CORING SAFETY NEEDLE; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 21-3257-24
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient arrived at the pediatric emergency department at approximately 2030 with leakage observed from the port tubing while a home blinatumomab infusion was running.The leakage was identified at the bottom of the port needle line before connection to the chemotherapy adapter, and the infusion was closely monitored and subsequently paused at approximately 2125 for port reaccess.Blood return was verified, and blinatumomab was restarted at 2145 at a rate of 5 ml per hour by s.Morris, rn, and d.Hopkins, rn.The leaking port needle had been placed at the outpatient clinic on 20-apr-26, and the clinic needle was retained with this report.There was a patient involvement with no harm.
 
Additional Manufacturer Narrative
H3: investigation including root cause analysis is in progress.A supplemental mdr will be filled as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.

Brand Name
DELTEC GRIPPER MICRO BLUNT CANNULA, NON-CORING SAFETY NEEDLE
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key25243173
Report Number3012307300-2026-05274
Device Sequence Number9562912
Product Code FPA
UDI-Device Identifier10610586029806
UDI-Public(01)10610586029806(17)281013(10)4435133
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K072059
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-3257-24
Device Lot Number4435133
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2026
Initial Report FDA Received Date05/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown